MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported nasogastric feeding tube with enfit connection tube difficulty.When trying to remove the stylet after placement confirmation, it coils and is difficult to remove.Per the customer, nursing is having to administer sterile water first to lubricate the inside of the tube, and then the stylet will come out.This is an ongoing complaint/concern for them.Per additional information provided, it is unknown if the hydromer was activated prior to placement per the ifu, but 10ml of water was injected after placement and then removal was smooth.However, on a few occasions they needed to remove the entire system and start over.Per the customer, this is a recent complaint from several different nurses just over the past few months.There were no issues previously.
 
Additional Manufacturer Narrative
A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A gemba walk was performed to review the manufacturing process.As a result, it was concluded that the current manufacturing activities are running according to product specifications meeting quality acceptance criteria, validation process, and released procedures.The investigation was carried out with the multifunctional team, and all processes and controls were found to be followed correctly, including packaging and all inspections performed on the product.No conditions were found that could trigger the reported condition.The potential root cause indicates that this problem could occur due to improper use of the procedure if the instructions for use are not followed.¿we will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24304492
Report Number1423537-2026-00031
Device Sequence Number14781166
Product Code KNT
UDI-Device Identifier10192253011753
UDI-Public(01)10192253011753(17)300731(10)2523407364
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884721088E
Device Catalogue Number8884721088E
Device Lot Number2523407364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown